# SDR EY2R9600168

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310J
- Propeller: Mcauly D2AF34C81
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4887C81
- Condition: Cracked
- Location: Thread Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP HUB ASSY CRACKED IN THREAD AREA
